# SDR 95ZZZX4261

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly B2D34C211
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D4326C211
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION, EXTERIOR OF HUB WAS FOUND CORRODED.  HUB HAS BEEN SCRAPPED.
